# SDR UALA2011050602226

- Difficulty date: May 5, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 15 INCHES AFT OF MED 2L, 4 INCHES BELOW WINDOW.  DENT OUT OF LIMITS DUE TO PROXIMITY OF WINDOW CUTOUT.  REPAIRED PER INSTRUCTIONS ON PEMCO PD AND UA EVA 80798.
